Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla side effects
Dec 4, 2009

I have been on Atripla now for about three weeks. I knew to expect the "Sustiva dreams" and I have had a few of those which I can easily ignore. I also do have the feeling of being almost drunk-like a few hours after taking it. I do not drink and I also do take Atripla at bedtime.

The one side effect that bothers me which I don't seem to notice any other patients discussing is a fever-like feeling a few hours after taking it. I feel like my whole body has heated up and I then crave cold air on my skin, removing bed covers, opening the bedroom window (in cold weather!).

Is this normal?

Response from Dr. Henry

That (fever) is not normal (infrequently reported by studies or by patients). I have had several patients experience the same feeling (fever/hot sensation) you describe. I asssume you have discussed with your HIV specialist to look for other possibly contributing conditions (ie hormone imbalances or hidden infections). KH



Previous
Atripla diarrhea and belly pain
Next
denise in florida

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement